# SDR DALA1236711607

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 53,667 hours, 7,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND EMERGENCY PATH LIGHTS 24GF-32GF INOPERATIVE. REMOVED AND REPLACED FUSE AT BATTERY CHARGER M732.  INSTALLED BATTERY AND ALLOWED TO CHARGE.  OPS CHECKED NORMAL.  OK FOR SERVICE.
